MAUDE Adverse Event Report: FEHLING INSTRUMENTS GMBH CERAMO TC HYP.VASCULAR SCISSORS

FEHLING INSTRUMENTS GMBH CERAMO TC HYP.VASCULAR SCISSORS
Model Number BOP-9
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The damage to the shears indicates that excessive force was applied.The distributor suspects that the damage occurred during processing.The exact circumstances and the serial number in question are unclear.
 
Event or Problem Description
A distributor informed us that a customer claimed that some of the damaged scissor blades were discovered in the or but before they had been used inside the patient.The surgeon discovered the damage on one of the scissors (the distributor doesn't know which one) during a case while the instrument was inside the patient.The surgeon insists that the blade broke inside the patient.The surgeon paused the surgery and used a c-arm x-ray machine to search for the blade fragment in the patient, but she never found the fragment and the patient is still alive with no complications as far as the distributor knows.It is suspected that all these instruments were damaged due to improper handling outside of the operating room, and it was simply unfortunate timing that the damage was not discovered before the surgery.

Brand Name
CERAMO TC HYP.VASCULAR SCISSORS
Common Device Name
SCISSORS
Manufacturer (Section D)
FEHLING INSTRUMENTS GMBH
seligenstaedter str. 100
karlstein, 63791
GM  63791
Manufacturer (Section G)
FEHLING INSTRUMENTS GMBH
seligenstaedter str. 100
karlstein, 63791
GM   63791
Manufacturer Contact
alia czyrt
seligenstaedter str. 100
karlstein, 63791
GM   63791
MDR Report Key24637218
Report Number3001286223-2026-00003
Device Sequence Number18602416
Product Code LRW
UDI-Device Identifier04058749007251
UDI-Public4058749007251
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOP-9
Device Catalogue NumberBOP-9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown